MathSciNet Relay Station
MathSciNet bibliographic data
MR871234 (88d:65183) 65R20 (45J05 65L10)
Schmidt, Gunther Spline collocation for singular integro-differential equations over $(0,1)$. Numer. Math. 50 (1987), no. 3, 337–352.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement